American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Martin T. Barlow and Richard F. Bass. Coupling and Harnack inequalities for Sierpi\'nski carpets . Bull. Amer. Math. Soc. 29 (1993) 208-212. MR 1215306.
Abstract, references, and article information   
View Article: PDF

[2] Peter Baxendale. Markov processes on manifolds of maps. Bull. Amer. Math. Soc. 82 (1976) 505-507. MR 0407887.
Abstract, references, and article information   
View Article: PDF

[3] Walter A. Rosenkrantz. A convergent family of diffusion processes whose diffusion coefficients diverge. Bull. Amer. Math. Soc. 80 (1974) 973-976. MR 0356256.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1